MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned positive results for multiple patient samples tested for elecsys anti-hav ii (anti-hav ii) between (b)(6) 2022 and (b)(6) 2022 on a cobas e 411 immunoassay analyzer.The following are examples of positive results for 5 patient samples: (b)(6).The customer repeated the samples on the same analyzer and obtained the same positive results.The customer has not repeated the samples by another method.The customer alleges the results for these patients are "false" positive.Clarification has been requested as to why the positive results are in question, however, clarification has not been received.No questionable results were reported outside of the laboratory.The e411 analyzer serial number was (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Section b3, date of event was updated.
 
Additional Manufacturer Narrative
No issues were identified with the calibration and qc data provided.The customer did not provide any additional information as to why their anti-hav ii result should have been negative.The customer's sample was requested for investigation but was not provided.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
Clarification was received as to why the customer believes the anti-hav ii results were "false" positive.The customer tested herself for anti-hav ii and obtained a positive result but she knows she should be negative.This prompted the customer to repeat multiple patient samples with positive results to confirm the results.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key14876034
Report Number1823260-2022-01921
Device Sequence Number5098596
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number08086630190
Device Lot Number545371
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/22/2022
07/11/2022
08/02/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/15/2022
08/04/2022
08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown